Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 145, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 11, 2012, 8:39 PM EDT for Bucks County, Chester County, Montgomery County, Pennsylvania; Hunterdon County, Mercer County, Somerset County, New Jersey. It was in force for 57 min.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2012, 8:39 PM EDT (00:39 UTC)
- Expired
- Aug 11, 2012, 9:36 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Mercer County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 108 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
782
WGUS81 KPHI 120039
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SAT AUG 11 2012
NJC019-021-035-PAC017-029-091-120230-
/O.NEW.KPHI.FA.Y.0145.120812T0039Z-120812T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-SOMERSET NJ-BUCKS PA-MONTGOMERY PA-CHESTER PA-
839 PM EDT SAT AUG 11 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF POOR
DRAINAGE AREAS IN...
SOUTHEASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
NORTHWESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
SOUTHWESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 1030 PM EDT
* AT 835 PM EDT BANDS OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS
HAVE BEEN PRODUCING SMALL AREAS OF VERY HEAVY RAIN WITHIN THE
ADVISORY AREA OF SOUTHEAST PENNSYLVANIA AND WESTERN NEW JERSEY.
ADDITIONAL RAINFALL WILL CAUSE POOR DRAINAGE STREET FLOODING WITH
ISOLATED 2.5 INCH AMOUNTS POSSIBLE BY 10 PM.
THERE WILL BE SCATTERED POWER OUTAGES WITHIN THIS ADVISORY AREA
BECAUSE OF LIGHTNING STRIKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3979 7605 3985 7603 3988 7600 3996 7600
4003 7594 4007 7594 4017 7583 4034 7543
4048 7470 4030 7463 4024 7511 4013 7541
3972 7588 3972 7612
$$
DRAG2 follow-up statements
220
WGUS81 KPHI 120119
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT SAT AUG 11 2012
NJC035-120126-
/O.CAN.KPHI.FA.Y.0145.000000T0000Z-120812T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
919 PM EDT SAT AUG 11 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF
POOR DRAINAGE AREAS HAS BEEN CANCELLED FOR SOUTHWESTERN SOMERSET
COUNTY...
LAT...LON 3996 7600 4003 7594 4007 7594 4018 7580
4034 7543 4046 7476 4028 7481 4024 7511
4013 7541 3985 7573 3988 7600
$$
NJC019-021-PAC017-029-091-120230-
/O.CON.KPHI.FA.Y.0145.000000T0000Z-120812T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-BUCKS PA-MONTGOMERY PA-CHESTER PA-
919 PM EDT SAT AUG 11 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF
POOR DRAINAGE AREAS REMAINS IN EFFECT UNTIL 1030 PM EDT FOR NORTHERN
CHESTER...CENTRAL MONTGOMERY...CENTRAL BUCKS...NORTHWESTERN MERCER
AND SOUTH CENTRAL HUNTERDON COUNTIES...
AT 916 PM EDT THE AREA OF HEAVY SHOWERS HAS BEEN DECREASING AS IT
SHIFTS NORTHWARD ACROSS EASTERN PENNSYLVANIA AND WEST CENTRAL NEW
JERSEY.
THE MOST CONCENTRATED AREA OF ADDITIONAL HEAVY RAIN WILL BE ACROSS
NORTHERN CHESTER COUNTY INTO CENTRAL MONTGOMERY AND CENTRAL BUCKS
COUNTY OF PENNSYLVANIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3996 7600 4003 7594 4007 7594 4018 7580
4034 7543 4046 7476 4028 7481 4024 7511
4013 7541 3985 7573 3988 7600
$$
DRAG132
WGUS81 KPHI 120136
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT SAT AUG 11 2012
NJC019-021-PAC017-029-091-120144-
/O.CAN.KPHI.FA.Y.0145.000000T0000Z-120812T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-BUCKS PA-MONTGOMERY PA-CHESTER PA-
936 PM EDT SAT AUG 11 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF
POOR DRAINAGE AREAS HAS BEEN CANCELLED FOR CHESTER...CENTRAL
MONTGOMERY...CENTRAL BUCKS...NORTHWESTERN MERCER AND SOUTH CENTRAL
HUNTERDON COUNTIES...
HEAVIEST RAINS HAVE ALREADY OCCURRED AND SHOWERS HAVE DIMINISHED
CONSIDERABLY SINCE 845 PM.
ANY LOCALIZED POOR DRAINAGE FLOODING WILL BE RECEDING STEADILY THIS
EVENING.
LAT...LON 3996 7600 4003 7594 4007 7594 4018 7580
4034 7543 4046 7476 4028 7481 4024 7511
4013 7541 3985 7573 3988 7600
$$
DRAGWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 11, 6:07 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 11, 6:07 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 607 PM EDT SAT AUG 11 2012 .SYNOPSIS... A COLD FRONT JUST WEST OF THE REGION WILL CROSS SLOWLY THROUGH SUNDAY EVENING. WEAK HIGH PRESSURE WILL BUILD OVER OUR REGION FOR MONDAY. ANOTHER FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE WEST, AND IT SHOULD ARRIVE ON TUESDAY NIGHT. WEAK HIGH PRESSURE IS ANTICIPATED TO FOLLOW, THEN A FRONTAL SYSTEM IS FORECAST TO DRAW NEAR ON FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AN IMPROVING FORECAST IN THE NEAR TERM AFTER THIS EVENING. THE SLOW MOVING FRONT WILL BE CROSSING THE AREA AND THE BEST LIFT WILL BE MOVING OFF TO THE EAST. BUT BEFORE THIS HAPPENS, POPS HAVE BEEN INCREASED TO LIKELY ACROSS THE ERN HALF OF THE AREA THIS EVENING. SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED. POPS DECREASE OVERNIGHT. A FEW SHOWERS MAY STILL BE ACROSS THE NJ/DE COAST AND THE COASTAL WATERS AT DAWN SUN. AREAS OF FOG ARE EXPECTED ACROSS THE DELMARVA AND SE NJ...WHERE THE HEAVIEST RAINS FELL SAT. LOW TEMPERATURES WERE NOT CHANGED MUCH...AND ARE IN THE LOW TO MID 60S WEST AND CLOSER TO 70 ACROSS ERN NJ AND THE DELMARVA. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FAIR WEATHER IS EXPECTED ACROSS THE AREA SUNDAY. THERE MAY BE A FEW SHOWERS ACROSS THE SHORE AREAS AROUND DAWN SUN...BUT THESE WILL MOVE EAST AND DRIER AIR WILL OVERSPREAD THE AREA. WINDS WILL BECOME WEST TO NORTHWEST AT 5 TO 10 MPH. HIGH TEMPERATURES SUN WILL MOSTLY BE IN THE MID TO UPPER 80S...WITH LOW 80S ACROSS THE FAR NORTH. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... A MID LEVEL TROUGH ASSOCIATED WITH THE EASTERN CANADIAN VORTEX IS EXPECTED TO CROSS THE AREA ON SUNDAY NIGHT, AND DRIER AIR WILL ARRIVE. THE MEAN EASTERN NORTH AMERICAN TROUGH GETS AMPLIFIED AGAIN IN THE TUESDAY TO WEDNESDAY TIME FRAME, AND ANOTHER SURFACE FRONTAL BOUNDARY PRESENTLY LOOKS LIKE ITS MAIN EFFECTS (SHOWERS AND THUNDERSTORMS) WILL OCCUR LATER TUESDAY INTO PERHAPS WEDNESDAY. WE MAY THEN SEE A BUILDING MID LEVEL RIDGE WITH ASSOCIATED SURFACE HIGH PRESSURE (NOTHING THAT CARRIES ANY OPPRESSIVE HEAT) CENTERED AROUND THURSDAY. THEN, THE MODELS FORECAST ANOTHER MID LEVEL TROUGH AND PERHAPS AN ACTIVE SURFACE FRONTAL SYSTEM TO APPROACH ON FRIDAY AND AFFECT AT LEAST PART OF THE WEEKEND. MOISTURE AND SHEAR MAY BE ROBUST WITH THIS SYSTEM, ALTHOUGH AVAILABLE INSTABILITY IS SUBJECT TO WHERE AND IF A SURFACE LOW DEVELOPS ALONG THE EXPECTED FRONT. ALTHOUGH THE DETERMINISTIC MODELS DIFFER ON THE OVERALL STRENGTH OF THIS SYSTEM AND WHERE ANY SURFACE LOW MIGHT DEVELOP, THEY DO AGREE ON ITS GENERAL EXISTENCE AND ON ITS APPROXIMATE TIMING WITH THE 12Z MODEL RUN. TEMPERATURES DURING THE GREAT BULK OF THE PERIOD ARE FORECAST TO BE SEASONABLE. DAYTIME HIGHS WILL BE MAINLY IN THE UPPER 70S AND 80S WITH LOWS IN THE UPPER 50S TO THE LOWER 70S. WHETHER OR NOT THE SOMEWHAT COOLER TEMPERATURES FORECAST FOR LATE IN THE PERIOD MATERIALIZE IS QUITE UP IN THE AIR. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A VFR FORECAST HAS BEEN WRITTEN FOR THE DELAWARE VALLEY SITES AS WELL AS KABE AND KRDG. THESE AREAS ARE IN THE ZONE BEHIND MUCH OF THE LIFT AND SCT SHOWER/TSTM ASSOCIATED WITH THE ADVANCING FRONT. KMIV/KACY SHOULD HAVE A PERIOD OF SHOWERS/TSTMS THIS AFTERNOON BEFORE ENDING BY THE EVENING. THERE IS A BETTER CHC FOR SOME MVFR FOG TO DEVELOP ACROSS SEN NJ TONIGHT WHERE THE MOST RAINFALL OCCURRED TODAY. WINDS WILL BE MOSTLY SW TODAY AND THEN TURN W OR NW BY MORNING AT THE TERMINALS. SUN...VFR EXPECTED WITH SCT CLOUDS AND A W OR NW WIND UP TO 10 KTS. OUTLOOK... SUNDAY NIGHT AND MONDAY...VFR. CONFIDENCE IS MODERATE TO HIGH. MONDAY NIGHT...MAINLY VFR WITH SOME LATE NIGHT FOG AND PERHAPS SOME LOW CLOUDS POSSIBLY REDUCING CONDITIONS TO MVFR OR IFR. CONFIDENCE IS MODERATE. TUESDAY THROUGH TUESDAY NIGHT...MAINLY VFR EXCEPT IN SCATTERED SHOWERS AND THUNDERSTORMS. ALSO, SOME LATE NIGHT AND EARLY MORNING LOW CLOUDS AND FOG MAY REDUCE CONDITIONS TO MVFR OR IFR. CONFIDENCE IS MODERATE. WEDNESDAY THROUGH THURSDAY...VFR. THERE IS A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY. CONFIDENCE IS LOW TO MODERATE. && .MARINE... A DECENT PRESSURE GRADIENT STILL EXISTS ON THE COASTAL WATERS ASSOCIATED WITH THE SFC FRONT APPROACHING FROM THE WEST. SEAS ARE STILL 4 TO 6 FT ATTM. THE SCA FLAG ON THE WATERS WILL BE CONTINUED TONIGHT AS ADVERTISED. IT APPEARS THAT WINDS/SEAS WILL REMAIN BELOW SCA CONDITIONS ON THE DEL BAY...BUT IF WIND GUSTS INCREASE THERE LATER TODAY...A SHORT PERIOD SCA FLAG MAY BE NEEDED. SCATTERED SHOWERS/TSTMS THIS EVENING WITH LOCALLY HIGHER WINDS/SEAS. PATCHY FOG TONIGHT. SUN...FAIR WEATHER EXPECTED WITH SUB-SCA CONDITIONS. OUTLOOK... WINDS AND SEAS ARE FORECAST TO BE SUB-ADVISORY THROUGH THE PERIOD. THERE IS A SMALL CHANCE THAT MAINLY SEAS WILL REACH CRITERION FROM LATER TUESDAY THROUGH WEDNESDAY DUE TO THE FRONTAL BOUNDARY. && .RIP CURRENTS... A MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH TONIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ450>455. && SYNOPSIS...IOVINO/DELISI NEAR TERM...O'HARA/KRUZDLO SHORT TERM...O'HARA LONG TERM...DELISI AVIATION...O'HARA MARINE...O'HARA RIP CURRENTS...GORSE
Hazardous weather outlook, Aug 11, 3:27 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EDT SAT AUG 11 2012 DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ054-055-060>062- 067>071-121930- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-121930- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-121930- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-121930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 7:33 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 733 PM EDT SAT AUG 11 2012 PAZ068-069-120000- BUCKS PA-MONTGOMERY PA- 733 PM EDT SAT AUG 11 2012 ...A POTENTIALLY STRONG THUNDERSTORM WILL AFFECT BUCKS AND MONTGOMERY COUNTIES IN SOUTHEAST PENNSYLVANIA... AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES NORTH OF PHILADELPHIA...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR WILLOW GROVE...BRYN ATHYN...MAPLE GLEN AROUND 740 PM...HORSHAM AROUND 745 PM...HATBORO AROUND 750 PM...WARMINSTER HEIGHTS AROUND 755 PM AND IVYLAND AROUND 800 PM. VERY HEAVY RAIN WILL BRIEFLY FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. A WIND GUST TO 35 MPH IS POSSIBLE WITH THIS STORM. LAT...LON 4026 7515 4017 7498 4009 7510 4010 7526 FORECASTER:DRAG
Special weather statement, Aug 11, 7:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 PM EDT SAT AUG 11 2012
MDZ008-PAZ067-120015-
CECIL MD-CHESTER PA-
752 PM EDT SAT AUG 11 2012
...ISOLATED AND POTENTIALLY STRONG THUNDERSTORMS WILL AFFECT CECIL
AND CHESTER COUNTIES...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED...POTENTIALLY STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 14 MILES WEST OF WEST CHESTER TO 22 MILES WEST OF
NEWARK...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
MODENA...SOUTH COATESVILLE AROUND 800 PM...BAY VIEW AND MARSHALLTON
AROUND 815 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
THERE WILL BE LIGHTNING STRIKES IN THE PATH OF THESE STORMS.
LAT...LON 3996 7587 4011 7546 3963 7590 3955 7608
3956 7609 3958 7608 3963 7616
FORECASTER: DRAGSpecial weather statement, Aug 11, 7:56 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT SAT AUG 11 2012
NJZ015-PAZ069-120030-
BUCKS PA-MERCER NJ-
756 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS AND MERCER COUNTIES...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
WEST OF TRENTON TO 11 MILES WEST OF TRENTON...MOVING NORTHEAST AT 25
MPH. THE THUNDERSTORMS WILL BE NEAR NEWTOWN
GRANT...WOODBOURNE...NEWTOWN AROUND 800 PM...YARDLEY...WOODSIDE
AROUND 810 PM...EWING AROUND 820 PM...PENNINGTON AROUND 825 PM AND
LAWRENCEVILLE AROUND 830 PM.
BRIEF BUT VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
THERE WILL BE SOME LIGHTNING STRIKES IN THE PATH OF THESE STORMS.
LAT...LON 4016 7495 4023 7510 4034 7494 4034 7486
4037 7487 4038 7485 4030 7469
FORECASTER: DRAGSpecial weather statement, Aug 11, 8:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EDT SAT AUG 11 2012
PAZ069-120045-
BUCKS PA-
810 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT BUCKS COUNTY...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF PHILADELPHIA TO 11 MILES NORTHEAST OF PHILADELPHIA...MOVING EAST
AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR CHURCHVILLE...RICHBORO
AROUND 815 PM...VILLAGE SHIRES...FEASTERVILLE AROUND 820 PM...
NEWTOWN...PENNDEL...LANGHORNE MANOR...LANGHORNE AROUND 830 PM...
WOODBOURNE AROUND 835 PM AND LEVITTOWN AROUND 840 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
WIND GUSTS TO 30 MPH ARE PROBABLY OCCURRING WITH THIS STORM.
LAT...LON 4013 7501 4019 7510 4021 7509 4027 7492
4015 7484
FORECASTER: DRAGSpecial weather statement, Aug 11, 8:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT SAT AUG 11 2012
PAZ067-068-120045-
CHESTER PA-MONTGOMERY PA-
816 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL AFFECT CHESTER AND MONTGOMERY COUNTIES
IN SOUTHEAST PENNSYLVANIA...
AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
WEST CHESTER TO 6 MILES WEST OF WEST CHESTER TO 8 MILES NORTHWEST OF
NEWARK...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
PUGHTOWN...LADENBERG...LIONVILLE AROUND 820 PM...CHESTER SPRINGS
AROUND 825 PM...TOUGHKENAMON...AVONDALE AROUND 830 PM...SANATOGA...
KENNETT SQUARE AROUND 835 PM...SPRING CITY AND ROYERSFORD AROUND 840
PM.
ANOTHER GROUP OF HEAVY SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS
WAS HEADING NORTHEAST FROM LANCASTER COUNTY INTO WESTERN CHESTER
COUNTY.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
A WIND GUST TO 35 MPH IS POSSIBLE WITH SEVERAL OF THESE STORMS.
LAT...LON 3974 7610 3983 7602 3985 7603 3988 7600
3991 7601 4015 7576 4036 7544 4018 7538
3995 7555 3981 7569 3977 7574 3973 7577
3972 7613 3972 7614
FORECASTER: DRAGSpecial weather statement, Aug 11, 8:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 PM EDT SAT AUG 11 2012
NJZ015-PAZ069-120100-
BUCKS PA-MERCER NJ-
826 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT BUCKS AND MERCER
COUNTIES THIS EVENING...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
TRENTON TO 7 MILES NORTHWEST OF TRENTON TO 12 MILES WEST OF
TRENTON...MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
WOODBOURNE AROUND 840 PM...YARDLEY...WOODSIDE AROUND 845 PM...EWING
AROUND 850 PM...LAWRENCEVILLE...PRINCETON NORTH AND PRINCETON AROUND
900 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4035 7463 4021 7477 4015 7504 4024 7502
4035 7484 4039 7473 4038 7472 4039 7466
4038 7462
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:10 PM EDT | Special Weather Statement | PHI | Bucks | 35 min |
| Aug 11, 8:16 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Aug 11, 9:04 PM EDT | Special Weather Statement | PHI | Bucks | 26 min |
| Aug 11, 8:26 PM EDT | Special Weather Statement | PHI | Mercer | 34 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.